# SDR DALA2019110406366

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 74,718 hours, 55,736 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

SHIP 969 - IFSD & ATB - DUE TO LEFT ENGINE HIGH OIL TEMPERATURE. FLT CREW REPORTED AT 2000 FT THAT OIL TEMP WAS AT 165DEG AND WHEN POWER WAS ADDED, OIL TEMP WENT TO 200 DEGREES. FOLLOWED QRH SHUT DOWN ENGINE AND RETURNED TO ATL. CORRECTIVE ACTION: MTC FOUND BOTH OIL TEMP DECALS YELLOW BOXES HAD TURNED BLACK. ENGINE CHANGED. (LP6605372)
